Mohamed Houas, Mohamed Bezziou

DOI Number
First page
Last page


In this paper, we discuss the existence, uniqueness and stability of solutions for a nonlocal boundary value problem of nonlinear fractional differential equations with two Caputo fractional derivatives. By applying the contraction mapping and O’Regan fixed point theorem, the existence results are obtained. We also derive the Ulam-Hyers stability of solutions. Finally, some examples are given to illustrate our results.


Caputo derivative, Fixed point, Existence, Uniqueness, Boundary value problem.


Caputo derivative, Fixed point, Existence, Uniqueness, Ulam stability.

Full Text:



S. Belarbi, Z. Dahmani. Some applications of Banach fixed point and Leray Schauder theorems for fractional boundary value problems. Journal of Dynamical Systems and Geometric Theories. 11(1-2), 2013, 53-79.

M. Benchohra, S. Hamani, S.K. Ntouyas, Boundary value problems for differential equations with fractional order and nonlocal conditions, Nonlinear Anal. 71, 2009, 2391-2396.

R. Ben Taher, M. El Fetnassi,M. Rachidi. On the stability of some Rational Difference Equations and Ostrowski Conditions, Journal of Interdisciplinary Mathematics. 16(1), 2013, pp. 19-36.

A. V. Bitsadze, On the theory of nonlocal boundary value problems, Dokl.Akad. Nauk SSSR. 277, 1984, 17-19.

L. Byszewski, Theorems about existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162, 1991, 494-505.

J.M. Gallardo, Second order di¤erential operators with integral boundary conditions and generation of semigroups. Rocky Mt. J. Math. 30 2000, 1265-

M. Houas, Z. Dahmani, M. Benbachir, New results for a boundary value problem for differential equations of arbitrary order, International Journal of Modern Mathematical Sciences. 7(2), 2013, 195-211.

M. Houas, Z. Dahmani. New results for multi-point boundary value problems involving a sequence of Caputo fractional derivatives. Electronic Journal of Mathematics and its Applications. 1 (2), 2015, 48-62.

M. Houas, Z. Dahmani. On existence of solutions for fractional di¤erential equations with nonlocal multi-point boundary conditions. Lobachevskii Journal of Mathematics. 37(2), 2016, 120-127.

A.A. Kilbas, S.A. Marzan, Nonlinear di¤erential equation with the Caputo fraction derivative in the space of continuously differentiable functions, Differential Equations. 41(1), 2005, 84-89.

V. Lakshmikantham, A.S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal. 69(8), 2008, 2677-2682.

N. Lungu, D. Popa, Hyers-Ulam stability of a first order partial di erential equation, J. Math. Anal. Appl. 385, 2012, 86-91.

F. Mainardi, Fractional calculus, Some basic problem in continuum and statistical mechanics. Fractals and fractional calculus in continuum mechanics, Springer, Vienna. 1997.

S k. Ntouyas, boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and fractional integral boundary conditions, Opuscula Math. 33(1), 2013, 117-138.

D. O'Regan, Fixed-point theory for the sum of two operators, Appl. Math. Lett. 9, 1996 1-8.

I. A. Rus, Ulam stabilities of ordinary differential equations in a Banach space, Carpathian J. Math. 26, 2010, 103-107.

S.M. Ulam, A Collection of Mathematical Problems. Interscience, New York. 1968.

Wei, Z, Pang, C, Ding, Y: Positive solutions of singular Caputo fractional differential equations with integral boundary conditions. Commun. Nonlinear Sci. Numer. Simul. 17, 2012, 3148-3160.

J.R Wang , Z. Lin, Ulam's type stability of Hadamard type fractional integral equations. Filomat. 28(7), 2014, 1323-1331.

J.R.Wang, M. Feckan, Y. Zhou, Ulam's type stability of impulsive ordinary differential equations, J. Math. Anal. Appl. 395, 2012, 258-264.

J.R. Wang, L. Lv, Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electronic Journal of Qualitative Theory of Differential Equations. 63, 2011, 1-10.

J.R. Wang, X. Li, Ulam-Hyers stability of fractional Langevin equations, Applied Mathematics and Computation. 258, 2015, 72-83.

R.Yan, S. Sun, Y. Sun and Z. Han, Boundary value problems for fractional differential equations with nonlocal boundary conditions, Advances in Difference Equations. 2013:176, 2013, 1-12.

W. Zhong, W. Lin, Nonlocal and multiple-point boundary value problem for fractional differential equations, Computers and Mathematics with Applications. 59(3), 2010, 1345-1351.

Zhao, J, Wang, P, Ge, W: Existence and nonexistence of positive solutions for a class of third order BVP with integral boundary conditions in Banach spaces. Commun. Nonlinear Sci. Numer. Simul. 16, 2011, 402-413.

DOI: https://doi.org/10.22190/FUMI1902341H


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)